Volume 21, issue 2 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Analytic nonabelian Hodge theory

Jonathan Pridham

Geometry & Topology 21 (2017) 841–902
Bibliography
1 C A Akemann, F W Shultz, Perfect C–algebras, 326, Amer. Math. Soc. (1985) MR787540
2 J Amorós, M Burger, K Corlette, D Kotschick, D Toledo, Fundamental groups of compact Kähler manifolds, 44, Amer. Math. Soc. (1996) MR1379330
3 K Bichteler, A generalization to the non-separable case of Takesaki’s duality theorem for C–algebras, Invent. Math. 9 (1969) 89 MR0253060
4 J W Bunce, J A Deddens, C–algebras with Hausdorff spectrum, Trans. Amer. Math. Soc. 212 (1975) 199 MR0405116
5 K Corlette, Flat G–bundles with canonical metrics, J. Differential Geom. 28 (1988) 361 MR965220
6 P Deligne, Théorie de Hodge, II, Inst. Hautes Études Sci. Publ. Math. 40 (1971) 5 MR0498551
7 P Deligne, J S Milne, A Ogus, K y Shih, Hodge cycles, motives, and Shimura varieties, 900, Springer (1982) MR654325
8 J Dodziuk, De Rham–Hodge theory for L2–cohomology of infinite coverings, Topology 16 (1977) 157 MR0445560
9 L T Gardner, On isomorphisms of C–algebras, Amer. J. Math. 87 (1965) 384 MR0179637
10 W M Goldman, J J Millson, The deformation theory of representations of fundamental groups of compact Kähler manifolds, Inst. Hautes Études Sci. Publ. Math. 67 (1988) 43 MR972343
11 K R Goodearl, Notes on real and complex C–algebras, 5, Shiva (1982) MR677280
12 P Griffiths, J Harris, Principles of algebraic geometry, Interscience (1978) MR507725
13 A Grothendieck, Technique de descente et théorèmes d’existence en géométrie algébrique, II : Le théorème d’existence en théorie formelle des modules, from: "Séminaire Bourbaki 1959/1960", W A Benjamin (1966) MR0197244
14 N J Hitchin, The self-duality equations on a Riemann surface, Proc. London Math. Soc. 55 (1987) 59 MR887284
15 S Kobayashi, K Nomizu, Foundations of differential geometry, I, Interscience (1963) MR0152974
16 V I Paulsen, Completely bounded homomorphisms of operator algebras, Proc. Amer. Math. Soc. 92 (1984) 225 MR754708
17 C Pearcy, A complete set of unitary invariants for operators generating finite W–algebras of type I, Pacific J. Math. 12 (1962) 1405 MR0149326
18 N C Phillips, Inverse limits of C–algebras, J. Operator Theory 19 (1988) 159 MR950831
19 J P Pridham, Pro-algebraic homotopy types, Proc. Lond. Math. Soc. 97 (2008) 273 MR2439664
20 J P Pridham, Real non-abelian mixed Hodge structures for quasi-projective varieties : formality and splitting, 1150, Amer. Math. Soc. (2016) MR3517152
21 G A Reid, Epimorphisms and surjectivity, Invent. Math. 9 (1969/1970) 295 MR0260829
22 I E Segal, Two-sided ideals in operator algebras, Ann. of Math. 50 (1949) 856 MR0031662
23 C T Simpson, Higgs bundles and local systems, Inst. Hautes Études Sci. Publ. Math. 75 (1992) 5 MR1179076
24 C T Simpson, Moduli of representations of the fundamental group of a smooth projective variety, I, Inst. Hautes Études Sci. Publ. Math. 79 (1994) 47 MR1307297
25 C T Simpson, Moduli of representations of the fundamental group of a smooth projective variety, II, Inst. Hautes Études Sci. Publ. Math. 80 (1994) 5 MR1320603
26 C Simpson, The Hodge filtration on nonabelian cohomology, from: "Algebraic geometry" (editors J Kollár, R Lazarsfeld, D R Morrison), Proc. Sympos. Pure Math. 62, Amer. Math. Soc. (1997) 217 MR1492538
27 C Simpson, Mixed twistor structures, preprint (1997) arXiv:9705006v1
28 C Simpson, A weight two phenomenon for the moduli of rank one local systems on open varieties, from: "From Hodge theory to integrability and TQFT tt*-geometry" (editors R Y Donagi, K Wendland), Proc. Sympos. Pure Math. 78, Amer. Math. Soc. (2008) 175 MR2483751
29 D Sullivan, Infinitesimal computations in topology, Inst. Hautes Études Sci. Publ. Math. 47 (1977) 269 MR0646078
30 M Takesaki, Theory of operator algebras, I, Springer (1979) MR548728
31 D P Williams, Crossed products of C–algebras, 134, Amer. Math. Soc. (2007) MR2288954